Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Neck pain, headaches, backpain, stomach problems, BP. Prescribed Prozac. How does it help?

Hi, I am suffering from neck pain & headaches , also, I have back problems with L 3,4,&5 discs, I have stomach & B.P problems also, I take prescribed medication for. My Doctor has said that a medication like Prozac may help, he agree s that I am not suffering from depression , but say s that prozac may produce something in my body that may help me, can you tell me what it will produce & how it could help, just the thought of taking anti depressants scares me as I take a lot of medication already, many thanks Jon.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Prozac is an antidepressant but it also helps in maintaining a feeling of general wellness. Taking prozac will help in reducing the pain perception due to the disc problem that you are having and will help you psychologically.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor